| Model Number |
1570-13-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pulmonary Embolism (1498); No Code Available (3191)
| Date of Event |
05/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for vascular - pulmonary embolism.Event is serious and is considered moderate.Event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2020.Date of event (onset): (b)(6) 2020.(right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Removed code for device revision or replacement.H6 patient code: no code available (3191) was used to capture minor injury.